# SDR USAAD00158

- Difficulty date: October 5, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP8598DCB
- Condition: Seized
- Location: Aft Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: T
- Precautionary procedure: O

## Discrepancy

ORD-PIT - FLT 1674 - WHILE BOARDING THE FLIGHT, A LOUD BANG WAS HEARD AT THE REAR OF THE AIRCRAFT.  AT THAT TIME, ALL APU POWER WAS LOST.  PASSENGERS ON BOARD WERE DEPLANED AND THE FLIGHT WAS CANCELLED.  MAINTENANCE FOUND THE APU, APU BOX, AND APU MOUNTING BRACKETS DAMAGED.  MAINTENANCE REPLACED THE APU ASSEMBLY.  (M)
